MathSciNet Relay Station
MathSciNet bibliographic data
MR2563249 62F12 (60F05 60G42 62M10)
Bercu, Bernard; de Saporta, Benoîte; Gégout-Petit, Anne Asymptotic analysis for bifurcating autoregressive processes via a martingale approach. Electron. J. Probab. 14 (2009), no. 87, 2492–2526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement